×

zbMATH — the first resource for mathematics

On a magneto-elastic system with discontinuous coefficients and the propagation of a weak discontinuity. (English) Zbl 0393.73114

MSC:
74F15 Electromagnetic effects in solid mechanics
PDF BibTeX Cite
Full Text: DOI
References:
[1] PARIA G.,Magnetoelasticity and Magnetothermoelasticity, Advances in Applied Mechanics,10, 78–112, 1967.
[2] DONATO A., a)Sulla eccezionalitĂ  delle onde di mutua influenza magneto-elastica, Boll. UMI (4)8, 317–326, 1973; · Zbl 0269.73070
[3] , b)Sulle onde d’urto in Magneto-elasticitĂ , Boll. UMI (4),9, 376–385, 1974. · Zbl 0317.73064
[4] BAZER J., ERICSON W. B.,Nonlinear Wave Motion in Magnetoelasticity, Arch. Rat. Mech. Anal.,55, n. 2, 124–192, 1974. · Zbl 0296.73072
[5] BAZER J., KARAL F.,Simple Wave Motion in Magnetoelasticity, Geophys. J. R. Astr. Soc.,25, 127–156, 1971. · Zbl 0234.73040
[6] JEFFREY A.,The Propagation of Weak Discontinuities in Quasi Linear Hyperbolic Systems with Discontinuous Coefficients: a)Part I, Fundamental Theory, Applicable Analysis,3, 79–100, 1973; · Zbl 0256.35054
[7] : b)Part II, Special Cases and Application, Applicable Analysis,3, 359–375, 1974. · Zbl 0298.35041
[8] GRIOLI G.,Mathematical Theory of Elastic Equilibrium, Ergebnisse der engewandten Mathematik, Springer-Verlag, 1962. · Zbl 0102.17004
[9] ERINGEN C.,Continuum Physics, vol. II, Academic Press, 1975. · Zbl 0769.73004
[10] LANDAU L., LIFSCHITZ E. M.,Electrodynamics of Continuous Media, Vol. 8, Pergamon, Oxford, 1960.
[11] JEFFREY A., TANIUTI T.,Nonlinear Wave Propagation, Academic Press, New York, 1964. · Zbl 0117.21103
[12] JEFFREY A.,The Development of Jump Discontinuities in Nonlinear Hyperbolic Systems of Equations in Two Independent Variables, Arch. Rat. Mech. Anal.,14, 27–37, 1963. · Zbl 0115.08202
[13] DONATO A.,The Propagation of Weak Discontinuities in Quasilinear Hyperbolic Systems when a Characteristic Shock Occurs (to appear), 1976.
[14] JEFFREY A.,Quasilinear Hyperbolic Systems and Waves, Pitman Research Note 5, London, 1976. · Zbl 0322.35060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.